| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 400 mg/dl which was treated with manual injection.Customer stated that insulin pump had motor error and no delivery alarm.Customer stated that drive support cap was normal.Customer did not report motor position encoder error alarm.Customer was able to clear alarm but put the reservoir in the insulin pump again and then an hour got alarm again.The insulin pump will not be returned for analysis.